I took Mirtazapine for depression and really felt much better, had a better outlook and just overall made me feel much better. I started to swell in my legs and arms so I went to the doctor. He said that one of the side effects is swelling so he changed me to citalopram and it isn't helping at all. Can some one tell me a drug that works as well without the swelling? I'm ready to just live with the swelling just so I can feel better.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 2 answers
Posted 23 Jul 2012 • 4 answers
I am just beginning mirtazapine after a horrible reaction to Prozac. I am afraid to try other meds!?
Posted 5 Mar 2014 • 5 answers
Posted 24 Mar 2015 • 2 answers
Posted 11 Sep 2015 • 1 answer